Table of Contents
Journal of Chaos
Volume 2013, Article ID 487803, 5 pages
http://dx.doi.org/10.1155/2013/487803
Research Article

On a New Cournot Duopoly Game

1Department of Mathematics, Faculty of Science, University Mansoura, Mansoura 35516, Egypt
2Department of Basic Science, Faculty of Computers and Informatics, Suez Canal University, Ismailia 41522, Egypt
3Mathematics Department, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 15 May 2013; Revised 1 September 2013; Accepted 2 September 2013

Academic Editor: René Yamapi

Copyright © 2013 H. N. Agiza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents a new Cournot duopoly game. The main advantage of this game is that the outputs are nonnegative for all times. We investigate the complexity of the corresponding dynamical behaviors of the game such as stability and bifurcations. Computer simulations will be used to confirm our theoretical results. It is found that the chaotic behavior of the game has been stabilized on the Nash equilibrium point by using delay feedback control method.